# SDR UPS02838684

- Difficulty date: June 19, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Engine: Ge CFM562C
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fitting
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, X
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, AT 1 HOUR AND 35 MIN AFTER TAKEOFF, NR 3 ENGINE FLAMED OUT IN MODERATE TURBULENCE AND RAIN.  FLAME-OUT OCCURRED AT 35,000 FEET AND MUCH .80.  ATTEMPTED INFLIGHT ENGINE START AT 35,000, WAS UNSUCCESSFUL.  PERFORMED FLAME-OUT INSP PER M/M 71-00-00, FOUND FUEL LEAKING AT MAIN FUEL INLET.  TIGHTENED FITTING.  RAN ENG AT VARIOUS PWR SETTINGS WITH NO PROBLEMS NOTED.  A/C OK FOR SERVICE.
